# SDR HALA2010040500153

- Difficulty date: April 5, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 70,246 hours, 31,175 cycles
- Engine: Ge CF680A2
- System (JASC): 4990 · APU Oil System
- Part: Packing
- Condition: Leaking
- Location: Apu Oil Cap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - APU HAD AUTO SHUTDOWN, FAULT LGT ILLUM AND EICAS MSG APU FAULT DISPLAYED.  TROUBLESHOT IAW FIM 49-11-00/101, FIG 103.  FOUND LOW OIL PRESSURE ON ECU BITE.  SERVICED APU OIL LEVEL TO FULL AFTER FINDING 5 PINTS LOW.  REPLACED APU OIL CAP PACKING, RAN APU FOR 4HRS, NO LEAKS NOTED.
